EconPapers    
Economics at your fingertips  
 

Nonexistence Results of Semilinear Elliptic Equations Coupled with the Chern-Simons Gauge Field

Hyungjin Huh

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

We discuss the nonexistence of nontrivial solutions for the Chern-Simons-Higgs and Chern-Simons-Schrödinger equations. The Derrick-Pohozaev type identities are derived to prove it.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/467985.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/467985.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:467985

DOI: 10.1155/2013/467985

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:467985